# SDR VNAA2019122321103

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 8,532 hours, 7,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROPE UNABLE TO SECURE SEAT 15AC - RESTOWED EMERGENCY ROPE & COVER
